ID 106057
Author
Nakayama, Taisuke Department of Cardiovascular Surgery, Institute for Health Biosciences, the University of Tokushima Graduate School
Kinoshita, Hajime Department of Cardiovascular Surgery, Institute for Health Biosciences, the University of Tokushima Graduate School KAKEN Search Researchers
Sugano, Mikio Department of Cardiovascular Surgery, Institute for Health Biosciences, the University of Tokushima Graduate School Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Kurobe, Hirotsugu Department of Cardiovascular Surgery, Institute for Health Biosciences, the University of Tokushima Graduate School Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Kanbara, Tamotsu Department of Cardiovascular Surgery, Institute for Health Biosciences, the University of Tokushima Graduate School KAKEN Search Researchers
Fujimoto, Eiki Department of Cardiovascular Surgery, Institute for Health Biosciences, the University of Tokushima Graduate School Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Kitaichi, Takashi Department of Cardiovascular Surgery, Institute for Health Biosciences, the University of Tokushima Graduate School Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Fujita, Hiroshi Imabari Daiichi Hospital
Sogabe, Hitoshi Imabari Daiichi Hospital
Kitagawa, Tetsuya Department of Cardiovascular Surgery, Institute for Health Biosciences, the University of Tokushima Graduate School Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Keywords
heparin-induced thrombocytopenia
aortic surgery
unfractionated heparin
heparin-platelet factor 4 complex
argatroban
Content Type
Journal Article
Description
An extremely rare case with delayed-onset heparin-induced thrombocytopenia (HIT) is described. A 46-year-old man underwent arch replacement for aortic dissection under cardiopulmonary bypass and initial exposure of unfractionated heparin. In post operative 7 days, persistent atrial fibrillation was occurred, so a continuous infusion of heparin (10000 IU/day) and Vitamine K antagonist (Warfarin) taking was started for preventing thrombosis. By 32 days after the operation, his platelet count had fallen (3×103 /μL) and oral hematoma and ecchymoma of bilateral lower legs were occurred. The value of HIT antibodies and the IgG antibody was 2.485 and 1.586 on 32-postoperative day, respectively. Heparin was immediately discontinued, and argatroban administrated. Platelet exceeded above 100×103/μL on 12 days of the therapy. To our knowledge, few cases of delayed-onset severe HIT associated with CPB surgery have been reported in Japan.
Journal Title
The journal of medical investigation : JMI
ISSN
13431420
NCID
AA11166929
Volume
60
Issue
1-2
Start Page
154
End Page
158
Sort Key
154
Published Date
2013-02
EDB ID
FullText File
language
eng
TextVersion
Publisher
departments
University Hospital
Medical Sciences